# SDR TRBA201120906

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 21,998 hours, 25,963 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Interface Unit
- Part number: 201108000011
- Part serial: AC11763
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ENGINE NR 2 WENT TO 99.8 PERCENT NP WHILE IN CLIMB OR CRUISE.  NP NEVER WENT ABOVE 100 PERCENT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R ENGINE NR 2 PIU IAW JIC 61-21-82.  THE OPS CHECK FOUND THE SYS WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
